# SDR SWIA200311796

- Difficulty date: February 21, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 3,776 hours, 2,935 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209D
- Part serial: F0739A
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 11 hours, 6 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  REMOVED AND REPLACED FLIGHT SPOILER CONTROL LEVER IAW 27-61-01. OPS CHECK GOOD.   REMOVED AND REPLACED LEFT INBOARD FLIGHT SPOILER PCU IAW 27-62-01.  OPS AND LEAK CHECK GOOD.  P/N OFF:  27000-7, S/N OFF:  MAL 4753.
